Journal of Applied Mathematics and Physics

Vol.6 No.1(2018), Paper ID 81578, 11 pages

DOI:10.4236/jamp.2018.61003

 

Improvement of an Anonymous and Lightweight Authentication Scheme for TMIS

 

Chien-Ming Chen, Bin Xiang, Eric Wang Ke, Tsu-Yang Wu, Jerry Chun-Wei Lin

 

Department of Computer Science and Technology, Harbin Institute of Technology Shenzhen Graduate School, Shenzhen, China
Department of Computer Science and Technology, Harbin Institute of Technology Shenzhen Graduate School, Shenzhen, China
Department of Computer Science and Technology, Harbin Institute of Technology Shenzhen Graduate School, Shenzhen, China
Fujian University of Technology Fujian Provincial Key Laboratory of Big Data Mining and Applications, Fujian University of Technology, Fuzhou, China
Department of Computer Science and Technology, Harbin Institute of Technology Shenzhen Graduate School, Shenzhen, China
National Demonstration Center for Experimental Electronic Information and Electrical Technology Education, Fujian University of Technology, Fuzhou, China

 

Copyright © 2018 Chien-Ming Chen, Bin Xiang, Eric Wang Ke, Tsu-Yang Wu, Jerry Chun-Wei Lin et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Chen, C. , Xiang, B. , Ke, E. , Wu, T. and Lin, J. (2018) Improvement of an Anonymous and Lightweight Authentication Scheme for TMIS. Journal of Applied Mathematics and Physics, 6, 18-28. doi: 10.4236/jamp.2018.61003.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.